MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.5MM LONG INSERTER CONNECTOR; ORTHOPEDIC INSTRUMENT

ZIMMER BIOMET, INC. 3.5MM LONG INSERTER CONNECTOR; ORTHOPEDIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).The complaint sample was evaluated and the reported event was confirmed.The returned product was identified to be fractured at the tip with the fractured piece not returned for evaluation.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the inserter connector threads were identified to be fractured during a warehouse inspection.No adverse events were reported as a result of this malfunction.

Brand Name
3.5MM LONG INSERTER CONNECTOR
Common Device Name
ORTHOPEDIC INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10367748
Report Number0001825034-2020-02969
Device Sequence Number3416892
Product Code LXH
UDI-Device Identifier00887868093715
UDI-Public(01)00887868093715
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number14-441043
Device Lot Number297390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1